Complex analysis and geometry
Bohr radius and its asymptotic value for holomorphic functions in higher dimensions
Comptes Rendus. Mathématique, Volume 359 (2021) no. 7, pp. 911-918.

We establish sharp Bohr phenomena for holomorphic functions defined on a bounded balanced domain G in a complex Banach space X, which map into a simply connected domain or a convex domain Ω in the complex plane . Taking X as the n-dimensional complex plane and G as the open unit polydisk, we consider a version of the Bohr inequality stronger than the above mentioned one and study the exact asymptotic behaviour of the Bohr radius. Explicit lower bounds on the Bohr radii of this type are also provided. Extending a recent result of Liu and Ponnusamy, we further record a refined form of the Bohr inequality for the particular case Ω=𝔻, i.e. the open unit disk in .

Received:
Accepted:
Revised after acceptance:
Published online:
DOI: 10.5802/crmath.237
Classification: 32A05, 32A10, 32A17, 46G20
Bhowmik, Bappaditya 1; Das, Nilanjan 1

1 Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur - 721302, India.
@article{CRMATH_2021__359_7_911_0,
     author = {Bhowmik, Bappaditya and Das, Nilanjan},
     title = {Bohr radius and its asymptotic value for holomorphic functions in higher dimensions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {911--918},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {7},
     year = {2021},
     doi = {10.5802/crmath.237},
     zbl = {07398743},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.237/}
}
TY  - JOUR
AU  - Bhowmik, Bappaditya
AU  - Das, Nilanjan
TI  - Bohr radius and its asymptotic value for holomorphic functions in higher dimensions
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 911
EP  - 918
VL  - 359
IS  - 7
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.237/
DO  - 10.5802/crmath.237
LA  - en
ID  - CRMATH_2021__359_7_911_0
ER  - 
%0 Journal Article
%A Bhowmik, Bappaditya
%A Das, Nilanjan
%T Bohr radius and its asymptotic value for holomorphic functions in higher dimensions
%J Comptes Rendus. Mathématique
%D 2021
%P 911-918
%V 359
%N 7
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.237/
%R 10.5802/crmath.237
%G en
%F CRMATH_2021__359_7_911_0
Bhowmik, Bappaditya; Das, Nilanjan. Bohr radius and its asymptotic value for holomorphic functions in higher dimensions. Comptes Rendus. Mathématique, Volume 359 (2021) no. 7, pp. 911-918. doi : 10.5802/crmath.237. http://www.numdam.org/articles/10.5802/crmath.237/

[1] Aizenberg, Lev Multidimensional analogues of Bohr’s theorem on power series, Proc. Am. Math. Soc., Volume 128 (2000) no. 4, pp. 1147-1155 | DOI | MR | Zbl

[2] Aizenberg, Lev Generalization of results about the Bohr radius for power series, Stud. Math., Volume 180 (2007) no. 2, pp. 161-168 | DOI | MR | Zbl

[3] Bayart, Frédéric; Pellegrino, D.; Seoane-Sepúlveda, Juan B. The Bohr radius of the n-dimensional polydisk is equivalent to (logn)/n, Adv. Math., Volume 264 (2014), pp. 726-746 | DOI | Zbl

[4] Bernal-González, Luis; Cabana, Hernán J.; García, Domingo; Maestre, Manuel; Muñoz-Fernández, Gustavo A.; Seoane-Sepúlveda, Juan B. A new approach towards estimating the n-dimensional Bohr radius, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM, Volume 115 (2021) no. 2, 44, 10 pages | MR | Zbl

[5] Bhowmik, Bappaditya; Das, Nilanjan Bohr phenomenon for operator-valued functions, Proc. Edinb. Math. Soc., Volume 64 (2021) no. 1, pp. 72-86 | DOI | MR | Zbl

[6] Bhowmik, Bappaditya; Das, Nilanjan A characterization of Banach spaces with nonzero Bohr radius, Arch. Math., Volume 116 (2021) no. 5, pp. 551-558 | DOI | MR | Zbl

[7] Boas, Harold P.; Khavinson, Dmitry Bohr’s power series theorem in several variables, Proc. Am. Math. Soc., Volume 125 (1997) no. 10, pp. 2975-2979 | DOI | MR | Zbl

[8] Bohr, Harald A theorem concerning power series, Proc. Lond. Math. Soc., Volume 13 (1914), pp. 1-5 | DOI | MR | Zbl

[9] de Branges, Louis A proof of the Bieberbach conjecture, Acta Math., Volume 154 (1985) no. 1-2, pp. 137-152 | DOI | MR | Zbl

[10] Defant, Andreas; Frerick, Leonhard A logarithmic lower bound for multi-dimensional Bohr radii, Isr. J. Math., Volume 152 (2006), pp. 17-28 | DOI | MR | Zbl

[11] Defant, Andreas; Frerick, Leonhard; Ortega-Cerdà, Joaquim; Ounaïes, Myriam; Seip, Kristian The Bohnenblust–Hille inequality for homogeneous polynomials is hypercontractive, Ann. Math., Volume 174 (2011) no. 1, pp. 485-497 | DOI | MR | Zbl

[12] Dixon, P. G. Banach algebras satisfying the non-unital von Neumann inequality, Bull. Lond. Math. Soc., Volume 27 (1995) no. 4, pp. 359-362 | DOI | MR | Zbl

[13] Duren, Peter L. Univalent functions, Grundlehren der Mathematischen Wissenschaften, 259, Springer, 1983 | Zbl

[14] Graham, Ian; Kohr, Gabriela Geometric function theory in one and higher dimensions, Pure and Applied Mathematics, Marcel Dekker, 255, Marcel Dekker, 2003 | MR | Zbl

[15] Hamada, Hidetaka; Honda, Tatsuhiro; Kohr, Gabriela Bohr’s theorem for holomorphic mappings with values in homogeneous balls, Isr. J. Math., Volume 173 (2009), pp. 177-187 | DOI | MR | Zbl

[16] Hamada, Hidetaka; Honda, Tatsuhiro; Mizota, Yusuke Bohr phenomenon on the unit ball of a complex Banach space, Math. Inequal. Appl., Volume 23 (2020) no. 4, pp. 1325-1341 | MR | Zbl

[17] Liu, Ming-Sheng; Ponnusamy, Saminathan Multidimensional analogues of refined Bohr’s inequality, Proc. Am. Math. Soc., Volume 149 (2021) no. 5, pp. 2133-2146 | MR | Zbl

[18] Muhanna, Yusuf Abu Bohr’s phenomenon in subordination and bounded harmonic classes, Complex Var. Elliptic Equ., Volume 55 (2010) no. 11, pp. 1071-1078 | DOI | MR | Zbl

[19] Paulsen, Vern I.; Popescu, Gelu; Singh, Dinesh On Bohr’s inequality, Proc. Lond. Math. Soc., Volume 85 (2002) no. 2, pp. 493-512 | DOI | MR | Zbl

[20] Ponnusamy, Saminathan; Vijayakumar, Ramakrishnan; Wirths, Karl-Joachim New inequalities for the coefficients of unimodular bounded functions, Results Math., Volume 75 (2020) no. 3, 107, 11 pages | MR | Zbl

[21] Popescu, Gelu Bohr inequalities for free holomorphic functions on polyballs, Adv. Math., Volume 347 (2019), pp. 1002-1053 | DOI | MR | Zbl

Cited by Sources: